# SDR CA090115002

- Difficulty date: January 9, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Boeing 777*
- Aircraft time: 387 hours
- Engine: Ge GE90110B1
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 351701607
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 5,813 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON NR1 ENGINE FOUND HARNESS W721 DAMAGED BEHIND FAN COWL AT 8 O`CLOCK POSITION.  THE HARNESS DAMAGE WAS CAUSED BY THE RUB BETWEEN 2 ELECTRICAL HARNESSES W721 HARNESS REPLACED AND REPOSITIONED IAW B-777 AMM TASK 70-00-01-400-806-H-01. (TC NR 20090115002)
